A symplectic approach to Yang-Mills theory for non commutative tori

Research output: Contribution to journalArticlepeer-review

Abstract

In this note we give a symplectic approach to Yang Mills theory for non commutative n-tori, inspired by the classical theory of Atiyah and Bott.
Original languageEnglish
Pages (from-to)368-387
Number of pages20
JournalCANADIAN JOURNAL OF MATHEMATICS-JOURNAL CANADIEN DE MATHEMATIQUES
Volume44
Publication statusPublished - 1992

Keywords

  • non commutative tori, symplectic geometry, Yang-Mills theory

Fingerprint

Dive into the research topics of 'A symplectic approach to Yang-Mills theory for non commutative tori'. Together they form a unique fingerprint.

Cite this